# SDR ASAA2012100492992

- Difficulty date: October 4, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 61,580 hours, 33,748 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 655287855
- Condition: Corroded
- Location: Bs 967-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SUPPORT ANGLE B/T 986-967 UNDER MOB SILL HAS CORROSION ON LOWER SURFACE.  ACFT GROUNDED.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15, FIG 101.  RECEIVED NEW ANGLE. LOCATED AND DRILLED IAW SRM 51-40-05.
